# SDR 7P9A2024031900001

- Difficulty date: February 22, 2024
- Submitted: March 19, 2024
- Operation: Air carrier
- Aircraft: N428K
- Make and model: Gulstm GIV
- Aircraft serial: 1360
- Aircraft time: 19,088 hours, 9,109 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Sensor
- Part number: UNKNOWN
- Condition: Faulty
- Location: Overheat
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT THE CREW EXPERIENCED INTERMITTENT L PYLON HOT CAS MESSAGE. ON ARRIVAL MX CREW CHECKED FOR BLEED LEAKS AND CONFIRMED THAT THERE WAS NO LEAK AND A FAULTY SENSOR. DETECTION SYSTEM MELED.
